Record number :
1039099
Title of article :
The use of Linear Parametric Approximation in Numerical Solving of Nonlinear Non-Smooth Fuzzy Equations
Author/Authors :
Hallaji، Majid نويسنده Neyshabur Branch, Islamic Azad University, Neyshabur , , Zare، Assef نويسنده , , Ali Vahidian Kamyad، Ali Vahidian Kamyad نويسنده Ali Vahidian Kamyad, Ali Vahidian Kamyad
Issue Information :
فصلنامه با شماره پیاپی 8 سال 2013
Pages :
8
From page :
15
To page :
22
Abstract :
In this approach (The linear parametric approximation), the nonlinear functions is approximated by a piecewise linear functions. The obtained solution has desirable accuracy and the error is completely controllable. With extension this approach, we propose a new two-step iterative method for solving nonlinear fuzzy equations and nonlinear non-smooth fuzzy equations. Finally some numerical examples are given to show the efficiency of the proposed approach to solve same equations in the other references.
Journal title :
Majlesi Journal of Mechatronic Systems
Link To Document :